# SDR ASAA2025042257485

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 75,563 hours, 39,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXCESSIVELY DIFFICULT TO LOCK W/ OUTSIDE HANDLE. GROUNDED - YES. ADJUSTED GUIDE ARM AS REQUIRED REF AMM 52-11-00.
